On Riemann spaces with sufficiently large groups of motions
Doklady Akademii Nauk, Tome 133 (1960) no. 6, pp. 1283-1286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_6_a3,
author = {G. I. Kruchkovich},
title = {On {Riemann} spaces with sufficiently large groups of motions},
journal = {Doklady Akademii Nauk},
pages = {1283--1286},
year = {1960},
volume = {133},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_6_a3/}
}
G. I. Kruchkovich. On Riemann spaces with sufficiently large groups of motions. Doklady Akademii Nauk, Tome 133 (1960) no. 6, pp. 1283-1286. http://geodesic.mathdoc.fr/item/DAN_1960_133_6_a3/